# SDR CALA2024122701670

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 46,293 hours, 16,338 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 1411R
- Condition: Faulted
- Location: Zone 600 Flap
- Part time: 72,548 hours, 26,296 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON APPROACH FLAPS STUCK AT 25 DEG. FLAP/SLAT ELECTRONIC UNIT SHOWS LEG 0 FAULT TE FLAP SNSR R, MSG NO: 27-52260, INTRMTNT INACTIVE, R FL POS +194.0, D728B PIN J7, J8. GROUND TEST PASSED. FLAP OPERATION NORMAL, NO SPIT. REMOVED AND REPLACED RH FLAP POSITION TRANSMITTER WITH NEW SERVICEABLE TRANSMITTER, OPS CHECK GOOD REF 27-58-01/401.
